# SDR ABXA080098

- Difficulty date: February 22, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T3211
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTED REMOVE EXISTING DOUBLER LOCATED AT STA 220.5, STRINGER 24 LEFT.  REPAIR DID NOT MEET SRM REQUIREMENTS.  REMOVED AND REPLACED DOUBLER IAW REA B653-57078-MR.
